Sign in to follow this  
Followers 0
barefootbritt

moved to Europe.... bye bye addie

3 posts in this topic

I have been taking adderall for about 4 years, with the last 2 years increasing in dosage. I loved working at the restaurant during the holidays on adderall. I could work a double and make hundreds of dollars using just a pill! Well at said restaurant I met a guy from Germany, and a year later, here I am, living in Europe.

 

Did you know that the US is the only place to get adderall? This was pretty shocking to me. So, as my move came nearer, I started stockpiling. Its been a month and I haven't had a pill for 15 days and the only noticeable issue is the lethargy. My moods are more elevated, although the first few days seemed a little emotional. I want to exercise but I have NO MOTIVATION.

 

I saw people talking about taking Wellbutrin to help with the withdrawal, but I am already taking WB so I'm thinking about increasing my dose. Luckily I can get both Wellbutrin and Cymbalta here in Germany because withdrawal from THOSE would be HELL.

 

I find it interesting that adderall does not produce the same sickening withdrawal symptoms that other psychological drugs do, such as the ones I am taking now. One time I missed those pills 2 days in a row and I was throwing up, sore, chills, shaking.... Why is it that my only symptoms with this are fatigue and lack of interest?

 

Also, to fill this void, I have been self medicating by smoking a ton of bud, which I personally think is an okay way to quit artificial drugs. The other good news is my drinking has decreased a lot. Adderall always had me wanting a drink at the end of the night, either to wind down or to enjoy the rest of the high in a social environment. I finally feel NATURAL, but I definitely do not feel NORMAL.

 

My boyfriend understands how intense of a drug adderall is, but he doesn't get that I'm going through a withdrawal. I just want to sleep in and he wants me to go on a walk. I understand that he is trying to help but how can I explain to him that this has to run its course?

 

Can anyone recommend anything to help me overcome my lethargy? I dont want to gain weight, but I cannot bring myself to put on sneakers for the life of me.

 

I am glad that I am here in Europe because it forced me to quit. There is absolutely no way I would have quit back in the states.

 

I hope to hear from ya'll soon :)

1 person likes this

Share this post


Link to post
Share on other sites

Just put on your shoes.  Don't even think about it.   Just put on your shoes and go walk for one minute outside.  :)  See what happens!

1 person likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0